# SDR MALA060549

- Difficulty date: September 11, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 22,413 hours, 24,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK IN BNA, UPPER FLOOR FLANGE, AT, FS258, RT AT BLO, IS CORRODED OUT OF LIMITS. THE DAMAGE HAS BEEN REPAIRED IAW EO NR S53108. REF: EAMS WORK ORDER 214384 TASK 1520
